# SDR F3LA2021100700074

- Difficulty date: October 5, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N235FR
- Make and model: Airbus A320-214
- Aircraft serial: 07272
- Aircraft time: 17,934 hours, 7,482 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: AD321431
- Part serial: NSN
- Condition: Low
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP151644 ITEM 1, LEFT FRONT DOOR INDICATES SLIDE ARMED EVEN THOUGH IT IS DISARMED.
CORRECTIVE ACTION: R&R EMERGENCY BATTERY PACK AT EPSU (10WL), OPS CHECK GOOD REF. AMM 52-73-21-00-710.
